Orbifold GW theory as the Hurwitz-Frobenius submanifold

Alexey Basalaev

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We study the relation between the Frobenius manifolds of GW theory and the Hurwitz-Frobenius manifold. We prove that the Frobenius manifold given by the orbifold GW theory of P1(2,2,2,2) is isomorphic to the submanifold in the Hurwitz-Frobenius manifold of ramified coverings of the sphere by the genus 1 curve with the ramification profile (2, 2, 2, 2) over ∞.

Original languageEnglish
Pages (from-to)30-42
Number of pages13
JournalJournal of Geometry and Physics
Volume77
DOIs
Publication statusPublished - Mar 2014
Externally publishedYes

Keywords

  • Frobenius manifolds
  • Gromov-Witten theory
  • Quantum cohomology

Fingerprint

Dive into the research topics of 'Orbifold GW theory as the Hurwitz-Frobenius submanifold'. Together they form a unique fingerprint.

Cite this